I have had my baclofen pump for 3 months. Previously I had terrible painful spasms when I tried to lie or sit or walk or even stand and also 10/10 pain on the skin. Since the pump no more pain ! and spasticity in my left leg and back has eased greatly, it is marvellous. But I do feel like I am on a boat especially if I stand or walk. When I first had the pump implanted I was very weak when I tried to walk so I reduced the amount twice while I was still in hospital and since then I have moved 10% 3 times from the day to night. This has helped the rocking quite a bit and I am now strong enough to use my cross trainer without feeling too weak afterwards. I still rock, but am just stable enough to walk with a stick though I do use a walker at home.
Basically my balance was poor before but is worse with the pump but I am so happy to be without the pain and to have more flexibility that I accept the rocking. After all some people actually choose to live on boats!?! Also I found that as I reduced the dosage the leg got stiffer so I dare not go any lower. Spasticity a night is much improved though I am still as stiff as a board when I get up and very wobbly when I shower so I have to use a chair.
I can only suggest that you keep reducing your dose and see if it helps? I know I am on a very low dose and can look it up and we can compare if it will help you. Let me know. All the best. Popsie